# SDR AU970073

- Difficulty date: February 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900C
- Engine: Pwa PT6A65B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Part number: 1144000271
- Condition: Broken
- Location: Pass/Crew Door
- Component: Beech, 1900C
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CABIN DOOR FRAME EXTENSIVELY CORRODED (RUSTED) AND BROKEN IN AREA ADJACENT TO THE DOOR HINGE - EXTENSIVE DEBONDING OF HONEYCOMB STRUCTURE
